# SDR DXTA2013012305257

- Difficulty date: January 22, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N657QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605636
- Aircraft time: 6,056 hours, 4,690 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bolt
- Part number: NAS63047H
- Condition: Sheared
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NOSE WHEEL WOBBLING AFTER ONLY 100 YARDS OF TAXIING FROM THE BLOCKS.  3 BOLTS HOLDING THE SHIMMY DAMPENER TO THE STEERING ARE SHEARED OFF.   INSPECTED NOSE GEAR AND FOUND STEERING GEAR BOLTS SHEARED OFF. INSPECTED OTHER COMPONENTS, NO OTHER DEFECTS NOTED. REMOVED NOSE GEAR ASSEMBLY TO DRILL OUT REMAINING SHANKS. DRILLED OUT SHANKS AND INSTALLED NEW BOLTS AND SECURED STEERING GEAR. REASSEMBLED NOSE GEAR ASSEMBLY. PERFORMED LANDING GEAR CHECK AND STEERING CHECK, TAXI & OPS CHECKED GOOD.  WORK PERFORMED IAW MM 32-20-00 & CMM 32-20-01 GEAR WAS REINSTALLED WITH NEW HARDWARE.
